MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXHANGER

QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is currently unknown if the console will be returned for evaluation or if a field service engineer will travel to the facility for evaluation on-site.
 
Event or Problem Description
The hospital biomedical engineer reported an issue encountered with the mps console during use.The report stated that the console displayed an error code for "rt motor stuck at bottom" at the end of the procedure during the last warm dose of cardioplegia.This report is filed out of abundance of precaution because the complaint details did not specify exactly when the alleged issue occurred; that is if the patient was still on bypass or not.There were no patient complications reported as a result of the alleged event.It is unknown if the console will return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The console was not returned to the manufacturer for evaluation nor was it repaired by the manufacturer in the field.The customer returned the pcb component to the manufacturer for replacement.The customer reported that the replacement pcb worked on the console.

Brand Name
MPS 2 CONSOLE
Common Device Name
CPBP HEAT EXHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6445100
Report Number1649914-2017-00024
Device Sequence Number1378247
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/27/2017
Supplement Date Received by Manufacturer02/27/2017
Initial Report FDA Received Date03/29/2017
Supplement Report FDA Received Date08/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;